American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82C24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David Jerison, Lionel Levine and Scott Sheffield. Logarithmic fluctuations for internal DLA. J. Amer. Math. Soc. 25 (2012) 271-301. MR 2833484.
Abstract, references, and article information
View Article: PDF

[2] Francis Comets, Jeremy Quastel and Alejandro F. Ramírez. Fluctuations of the front in a one dimensional model of $X+Y\to 2X$. Trans. Amer. Math. Soc. 361 (2009) 6165-6189. MR 2529928.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1